Pacific Journal of Mathematics

Tangential Cauchy-Riemann equations and uniform approximation.

Michael Freeman

Article information

Source
Pacific J. Math., Volume 33, Number 1 (1970), 101-108.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977243

Mathematical Reviews number (MathSciNet)
MR0264117

Zentralblatt MATH identifier
0192.43902

Subjects
Primary: 32.70

Citation

Freeman, Michael. Tangential Cauchy-Riemann equations and uniform approximation. Pacific J. Math. 33 (1970), no. 1, 101--108. https://projecteuclid.org/euclid.pjm/1102977243


Export citation

References

  • [1] S. J. Greenfield, Cauchy-Riemannequations in several variables, Annali della Scuola Normale Superiore di Pisa Classe di Scienze 22 (1968), 275-314.
  • [2] L. Hrmander, An introduction to complex analysis in several variables, D. Van Nostrand, Princeton, New Jersey, 1965.
  • [3] L. Hrmander and J. Wermer, Uniform approximation on compact sets in Cn, Math. Scand. (to appear)
  • [4] J. Milnor, Morse theory. Ann. of Math. Studies 51, Princeton University Press, Princeton, New Jersey, 1963.
  • [5] R. Nirenberg and R. 0. Wells, Jr., Approximationtheorems on differentiatesub- manifolds of a complex manifold, Trans. Amer. Math. Soc. (to appear)